| Catalog Number |
07.02010.001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3012447612-2025-00051.
Event or Problem Description
It was reported that a closure top migrated out of an iliac screw post-operatively per x-ray.Currently, plans for a revision surgery are unknown.This is report two of two for this event.
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however x-ray images were provided which show that one closure top had migrated out of its screw.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description